# SDR ASAA2023050443124

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,835 hours, 11,649 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH HF RADIO'S WOULD TUNE ON ALL APPROPRIATE FREQUENCIES BUT NEITHER PILOT COULD TRANSMIT ON ANY HF FREQ. SELCAL WORKED NOTE NEITHER PILOT COULD WE COULD HEAR ATC AND OTHER TRAFFIC ON ALL HG FREQ'S BUT COULD NOT TRANSMIT. GROUNDED - YES. ON DEFERRAL. ATB
